# SDR UALA2009040600973

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 51,557 hours, 18,598 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: 44
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-ELEC PUMP OVHT DISPLAYED ON UPPER ECAM SCREEN.  RTFL.  REPLACED BLUE HYD PUMP AND CASE DRAIN FILTERS.  LEAK CHECK OK.
